Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 34, NWS Wilmington, OH

April 5, 2011Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 5, 2011, 8:36 PM EDT for Pickaway County, Ohio. It took effect at Apr 5, 2011, 11:48 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 8:36 PM EDT (00:36 UTC)
In effect from
Apr 5, 2011, 11:48 PM EDT
Expired
Apr 7, 2011, 5:13 AM EDT
In force
29 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Pickaway County, OH

The radar

The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 14.97 ft at Apr 6, 2011, 3:00 PM EDT.

actionminormoderate510152004/0604/0704/08
Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WGUS41 KILN 060036
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
836 PM EDT TUE APR 5 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC129-061236-
/O.NEW.KILN.FL.W.0034.110406T0348Z-110406T1426Z/
/CRCO1.1.ER.110406T0348Z.110406T0600Z.110406T0826Z.NO/
836 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT 8 PM THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE AT AROUND MIDNIGHT
  TONIGHT...AND CONTINUE TO RISE TO NEAR 14.2 FEET OVERNIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT STAGES NEAR 14.0 FEET, FLOODING OF BOTTOM LAND AREAS BEGINS NEAR 
  CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. 
  WATER APPROACHES PORTIONS OF CANAL ROAD.

$$

HATZOS
6 follow-up statements
195 
WGUS81 KILN 060515
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 AM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-061315-
/O.EXT.KILN.FL.W.0034.000000T0000Z-110406T2200Z/
/CRCO1.1.ER.110406T0242Z.110406T0600Z.110406T1600Z.NO/
115 AM EDT WED APR 6 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THIS EVENING.
* AT MIDNIGHT THE STAGE WAS 14.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER IS CURRENTLY CRESTING AND IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE THIS MORNING OR EARLY AFTERNOON.
* AT STAGES NEAR 14 FEET, FLOODING OF BOTTOM LAND AREAS BEGINS NEAR 
  CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. 
  WATER ALSO APPROACHES PORTIONS OF CANAL ROAD.
  

$$
708 
WGUS81 KILN 060955
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 AM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-061755-
/O.EXT.KILN.FL.W.0034.000000T0000Z-110406T2347Z/
/CRCO1.1.ER.110406T0242Z.110406T1200Z.110406T1747Z.NO/
555 AM EDT WED APR 6 2011

...FLOODING TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THIS EVENING.
* AT 4 AM THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER IS CRESTING AND IS EXPECTED TO FALL BELOW FLOOD STAGE
  THIS AFTERNOON.
* AT STAGES NEAR 15 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND 
  BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD.
  

$$
556 
WGUS81 KILN 061514
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-062314-
/O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1100Z/
/CRCO1.1.ER.110406T0242Z.110406T1430Z.110407T0500Z.NO/
1114 AM EDT WED APR 6 2011

...FLOODING TO CONTINUE UNTIL TONIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THURSDAY MORNING.
* AT 10 AM THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER IS CRESTING AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE AROUND MIDNIGHT TONIGHT.
* AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND 
  BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD.
  

$$
235 
WGUS81 KILN 062059
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-070459-
/O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1500Z/
/CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T0900Z.NO/
459 PM EDT WED APR 6 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THURSDAY MORNING.
* AT 4 PM THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER IS NEAR CREST AND WILL FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW
  MORNING.
* AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND 
  BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD.
  

$$
218 
WGUS81 KILN 070225
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-071025-
/O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1700Z/
/CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T1100Z.NO/
1025 PM EDT WED APR 6 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THURSDAY MORNING.
* AT 9 PM THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND 
  BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD.
  

$$
134 
WGUS81 KILN 070913
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 AM EDT THU APR 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-070943-
/O.CAN.KILN.FL.W.0034.000000T0000Z-110407T1700Z/
/CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T0805Z.NO/
513 AM EDT THU APR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* AT 4 AM THE STAGE WAS 13.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 9.0 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 14.0 FEET, FLOODING OF BOTTOM LAND AREAS OCCURS NEAR 
  CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. 
  WATER APPROACHES PORTIONS OF CANAL ROAD.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:16 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 5, 7:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT TUE APR 5 2011

.SYNOPSIS...
A WEAK LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES LATE TONIGHT
AND WEDNESDAY. HIGH PRESSURE WILL BRIEFLY BUILD FOR WEDNESDAY
NIGHT AND THURSDAY. A STRONGER LOW WILL MOVE ACROSS THE REGION
THURSDAY NIGHT AND FRIDAY WITH SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
WIDELY SCATTERED LIGHT SNOW AND RAIN ACROSS THE CWA. SHOULD
DIMINISH QUICKLY WITH SUNSET. HAVE LOW POPS IN GRIDS UNTIL 6 PM
THEN DRY. CLOUDS SHOULD DECREASE THIS EVENING THEN INCREASE AGAIN
LATER TONIGHT. HAVE BROUGHT IN SLIGHT CHC POPS IN THE FAR NORTH
LATE TONIGHT WITH WEAK SYSTEM. TEMPS NEAR GUIDANCE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
WEAK FEATURE ON WEDNESDAY. MODELS CERTAINLY IN SOME DISAGREEMENT
WITH LIKELY POPS ACROSS THE NORTH WITH GFS WHILE LITTLE OR NO POPS
WITH NAM. HAVE TRENDED TOWARD THE DRIER NAM. HAVE BUMPED OUR DRY
FCST UP TO LOW POPS IN THE NORTH. KEPT DRY POPS IN THE SOUTH.
TEMPS A BIT LOWER THAN PREVIOUS FCST BUT STILL A BIT HIGHER THAN
GUIDANCE. TEMPS NEAR GUIDANCE WEDNESDAY NIGHT DEPENDING ON CLOUD
COVER. MODELS MORE IN AGREEMENT FOR THURSDAY AND THURSDAY. NAM A
BIT SLOWER WITH MOISTURE ARRIVING AND KEPT POPS LOW FOR THURSDAY.
BUMPED POPS UP FOR THURSDAY NIGHT AS BEST MOISTURE AND LIFT MOVE
ACROSS NORTHERN HALF OF CWA. SOME THUNDER EXPECTED ALSO. TEMPS
NEAR GUIDANCE FOR THURSDAY AND THURSDAY NIGHT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AVE USED A BLEND OF THE 00Z ECMWF AND NCEP HPC GUIDANCE FOR THE
LONG TERM FORECAST.

ON FRIDAY...A WARM FRONT WILL BE NEAR OUR NRN CWFA BORDER. SOME
SHOWERS AND THUNDERSTORMS WILL BE LINGERING DURING THE MORNING...AND
SHOULD DWINDLE TO A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS DURING
THE AFTN. A WEAK WAVE OF LOW PRESSURE WILL APPROACH THE REGION FROM
THE WEST FRIDAY AFTN...RIPPLING THROUGH THE REGION FRIDAY NIGHT.
THIS PROCESS WILL SEND THE WARM FRONT BACK SOUTH AS A COLD FRONT.
PCPN MAY END ACRS THE NORTH FRIDAY NIGHT AS COLD FRONT PUSHES
SOUTH...BUT DUE TO POSSIBLE TIMING ISSUES HAVE LEFT SMALL CHANCES OF
PCPN IN THE FORECAST EVERYWHERE. TEMPERATURES WILL BE A BIT TRICKY
ON FRIDAY GIVEN PROXIMITY OF WARM FRONTAL BOUNDARY AND CLOUDS. HAVE
RANGED HIGHS FROM THE MID 60S FAR NORTH TO THE LOWER 70S SOUTH.
TEMPERATURES FRIDAY NIGHT WILL BE DEPENDENT ON CLOUDS AND HOW FAR
SOUTH COLD FRONT GETS. WILL FORECAST LOWS FROM NEAR 50 NORTH TO NEAR
60 SOUTH.

FOR THE PERIOD SATURDAY INTO SUNDAY...AFOREMENTIONED FRONTAL
BOUNDARY WILL LINGER NEAR THE OHIO RIVER...AND WILL THEN MOVE NE AS
A WARM FRONT ON SUNDAY AS MID LVL RIDGE BUILDS INTO THE REGION.
AGAIN...WILL CONTINUE WITH LOW CHANCES POPS WITH FRONTAL BOUNDARY IN
THE VICINITY. IT APPEARS IT WILL BECOME WARM THIS WEEKEND...
ESPECIALLY SUNDAY AS THE AREA BECOMES FIRMLY ENTRENCHED IN THE WARM
SECTOR AND GUSTY SOUTH TO SOUTHWEST WINDS PUMP WARM AIR IN FROM THE
SOUTH. LOWER TO MID 70S CAN BE EXPECTED ON SATURDAY WITH UPPER 70S
TO LOWER 80S ON SUNDAY. THIS WILL BE ABOVE TO MUCH ABOVE NORMAL.

FOR THE PERIOD SUNDAY NIGHT INTO MONDAY NIGHT...THERE APPEARS TO BE
SOME TIMING ISSUES ASSOCIATED WITH THE NEXT FRONTAL SYSTEM TO AFFECT
THE AREA...BUT AS STATED...WILL GO WITH A 00Z ECMWF/NCEP HPC BLEND
FOR NOW. VIGOROUS UPR LVL LOW WILL PIVOT FROM THE PLAINS TO THE
WESTERN GREAT LAKES. THIS SYSTEM WILL PUSH A COLD FRONT ACRS THE
REGION ON MONDAY...BRINGING A THREAT OF SHOWERS AND THUNDERSTORMS.
PCPN SHOULD COME TO AN END BY MONDAY EVENING AS DRIER AIR ON A
WESTERLY WIND FLOW PUSHES INTO THE REGION.

WEAK HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION ON TUESDAY.

DESPITE FRONTAL PASSAGE...STRONGEST CAA WILL REMAIN TO THE
NORTH...SO TEMPERATURES WILL CONTINUE ABOVE NORMAL INTO EARLY NEXT
WEEK.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
WITH THE LOSS OF DAYTIME HEATING...REMAINING CONVECTIVE SHOWERS
HAVE MOSTLY DISSIPATED. A FEW REMAINING CLOUDS (GENERALLY
7000-1000 FEET) WILL STILL LINGER AROUND...BUT VFR CONDITIONS
SHOULD BE THE RULE FOR THE OVERNIGHT HOURS. GUSTY NORTHWESTERLY
WINDS WILL DIMINISH IN THE NEXT HOUR OR TWO...AND BACK TO THE
SOUTHWEST.

SOUTHWESTERLY WINDS WILL INCREASE ON WEDNESDAY...WITH GUSTS
GETTING UP TOWARD 30 KNOTS AT MOST. A WEAK DISTURBANCE WILL MOVE
EASTWARD ACROSS THE SOUTHERN GREAT LAKES...CREATING PRECIPITATION
ACROSS NORTHERN OHIO. AT THIS TIME IT LOOKS LIKE THIS ACTIVITY
WILL REMAIN NORTH OF THE TAF SITES...AND THE TAFS WILL JUST ALLOW
FOR AN INCREASE IN CLOUDS.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN
SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...PADGETT
SHORT TERM...PADGETT
LONG TERM...HICKMAN
AVIATION...HATZOS
Hazardous weather outlook, Apr 5, 4:19 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE APR 5 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-062030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
419 PM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 5, 2:47 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT TUE APR 5 2011

INZ066-073>075-080-KYZ089>096-OHZ070>072-077-078-052100-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD
247 PM EDT TUE APR 5 2011

SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET OR SNOW...WILL
CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE TRI STATE AREA
THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH
NO ACCUMULATIONS OF SLEET...AS TEMPERATURES ARE ABOVE FREEZING.

OHZ026-034-035-043-044-052100-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...SIDNEY...
BELLEFONTAINE
247 PM EDT TUE APR 5 2011

SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SNOW AND
POSSIBLE SLEET...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS
THE WEST CENTRAL OHIO AREA THROUGH 5 PM. RAINFALL WILL BE LESS
THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SNOW OR
SLEET...AS TEMPERATURES ARE ABOVE FREEZING.

INZ050-058-059-OHZ042-051>053-060>062-052100-
WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-
MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
GREENVILLE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...
XENIA
247 PM EDT TUE APR 5 2011

SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET AND
POSSIBLE SNOW...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS
THE MIAMI AND WHITEWATER VALLEY AREAS THROUGH 5 PM. RAINFALL WILL
BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF
SLEET...AS TEMPERATURES ARE ABOVE FREEZING.

OHZ045-046-054>056-063>065-073-074-052100-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN
247 PM EDT TUE APR 5 2011

SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SNOW OR
SLEET...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE
CENTRAL OHIO AREA THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH
OF AN INCH...WITH NO ACCUMULATIONS OF SNOW OR SLEET...AS
TEMPERATURES ARE ABOVE FREEZING.

KYZ097>100-OHZ079>082-088-052100-
BRACKEN-ROBERTSON-MASON-LEWIS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
247 PM EDT TUE APR 5 2011

SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET...WILL
CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE AREA THROUGH 5 PM.
RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO
ACCUMULATIONS OF SLEET...AS TEMPERATURES ARE ABOVE FREEZING.
Local storm report, Apr 5, 5:09 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TORNADO          4 WNW HEBRON            39.98N 82.56W
04/04/2011  F0               LICKING            OH   NWS STORM SURVEY

            AN EF0 TORNADO OCCURRED 2.5 MILES NORTHEAST OF
            KIRKERSVILLE. DAMAGE OCCURRED AT A FEW PROPERTIES ON
            BEAVER RUN ROAD. A ROOF WAS TORN OFF A BUILDING AND
            NUMEROUS TREES WERE DOWNED.

&&

HATZOS

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.